# SDR DL72S982093

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING WAS DETECTED IN FOUR OF EIGHT HOLES ON S18A, LT SIDE.  HOLES WERE OVERSIZED THROUGH THE SKIN, STRINGER AND FITTING.  REPAIRED PER ERA 332264-14.
